HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities of solution surfaces for quasilinear 1st order partial differential equations

Files in This Item:
pre299.pdf611.93 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83446

Title: Singularities of solution surfaces for quasilinear 1st order partial differential equations
Authors: Izumiya,S. Browse this author
Sun,W-Z. Browse this author
Keywords: First order quasilinear partial differential equations
Singularities of solution surfaces
Characteristic Cauchy problem.
Issue Date: 1-Jul-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 299
Start Page: 1
End Page: 9
Abstract: We study singularities of solution surfaces of characteristic Cauchy problem for quasilinear first order partial differential equations as an application of the previous result on vector fields near a generic submanifold.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69050
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University